# SDR SWAA2024121658103

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR INTERCOSTAL AT BS328+8 WL208 LBL48.<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN BS 312 TO BS 328 LBL 48 I.A.W SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
